American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 91 found      Go to page: 1 2 3 4

[61] Kenneth R. Davidson. Approximate unitary equivalence of power partial isometries . Proc. Amer. Math. Soc. 91 (1984) 81-84. MR 735569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] F. Ghahramani. Weighted group algebra as an ideal in its second dual space . Proc. Amer. Math. Soc. 90 (1984) 71-76. MR 722417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] H. C. Rhaly. Discrete generalized Ces\`aro operators . Proc. Amer. Math. Soc. 86 (1982) 405-409. MR 671204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Elias Saab. On Dunford-Pettis operators that are Pettis-representable . Proc. Amer. Math. Soc. 85 (1982) 363-365. MR 656103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jean Leray. The meaning of Maslov's asymptotic method: The need of Planck's constant in mathematics. Bull. Amer. Math. Soc. 5 (1981) 15-27. MR 614311.
Abstract, references, and article information   
View Article: PDF

[66] L. A. Fialkow. Essential spectra of elementary operators . Trans. Amer. Math. Soc. 267 (1981) 157-174. MR 621980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. E. Longstaff. A note on transforms of subspaces of Hilbert space . Proc. Amer. Math. Soc. 76 (1979) 268-270. MR 537086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] David Legg and Joseph Ward. Essentially Hermitian operators on $l\sb{1}$ are compact perturbations of Hermitians . Proc. Amer. Math. Soc. 67 (1977) 224-226. MR 0458210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] A. R. Sourour. On the isometries of $L^p \left( {\Omega ,X} \right)$. Bull. Amer. Math. Soc. 83 (1977) 129-130. MR 0425604.
Abstract, references, and article information   
View Article: PDF

[70] Abdullah H. Al-Moajil. The commutants of relatively prime powers in Banach algebras . Proc. Amer. Math. Soc. 57 (1976) 243-249. MR 0407612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Misha Zafran. Measures as convolution operators on Hardy and Lipschitz spaces. Bull. Amer. Math. Soc. 81 (1975) 503-505. MR 0372533.
Abstract, references, and article information   
View Article: PDF

[72] I. Erdelyi. Unbounded operators with spectral capacities. Bull. Amer. Math. Soc. 80 (1974) 1108-1110. MR 0353049.
Abstract, references, and article information   
View Article: PDF

[73] W. E. Longstaff. Strongly reflexive lattices. Bull. Amer. Math. Soc. 80 (1974) 875-878. MR 0358393.
Abstract, references, and article information   
View Article: PDF

[74] Earl A. Coddington. Selfadjoint subspace extensions of nondensely defined symmetric operators. Bull. Amer. Math. Soc. 79 (1973) 712-715. MR 0322568.
Abstract, references, and article information   
View Article: PDF

[75] Robert E. Atalla. Markov operators, peak points, and Choquet points . Proc. Amer. Math. Soc. 41 (1973) 103-109. MR 0318861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] N. C. Powers. Real-linear operators on quaternionic Hilbert space . Proc. Amer. Math. Soc. 40 (1973) 1-8. MR 0318965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Peter W. Day. Decreasing rearrangements and doubly stochastic operators . Trans. Amer. Math. Soc. 178 (1973) 383-392. MR 0318962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Romano M. De Santis. On a generalized Volterra equation in Hilbert space . Proc. Amer. Math. Soc. 38 (1973) 563-570. MR 0317102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Gerald Leibowitz. Discrete Hausdorff transformations . Proc. Amer. Math. Soc. 38 (1973) 541-544. MR 0315508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Seymour Z. Ditor. Averaging operators in $C(S)$ and lower semicontinuous sections of continuous maps . Trans. Amer. Math. Soc. 175 (1973) 195-208. MR 0312228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert E. Atalla. Generalized averaging operators and matrix summability . Proc. Amer. Math. Soc. 38 (1973) 272-278. MR 0313869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Glenn R. Luecke. A new proof of a theorem on quasitriangular operators . Proc. Amer. Math. Soc. 36 (1972) 535-536. MR 0306972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Stephen L. Campbell. Linear operators for which $T\sp{\ast} T$ and $TT\sp{\ast} $\ commute . Proc. Amer. Math. Soc. 34 (1972) 177-180. MR 0295124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] E. B. Leach and J. H. M. Whitfield. Differentiable functions and rough norms on Banach spaces . Proc. Amer. Math. Soc. 33 (1972) 120-126. MR 0293394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Ciprian Foiaş and J. P. Williams. Some remarks on the Volterra operator . Proc. Amer. Math. Soc. 31 (1972) 177-184. MR 0295126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Robert Whitley. Erratum to: ``Oscillation of an operator'' . Trans. Amer. Math. Soc. 172 (1972) 507. MR 0308850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Glenn R. Luecke. Topological properties of paranormal operators on Hilbert space . Trans. Amer. Math. Soc. 172 (1972) 35-43. MR 0308839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Alan H. Shuchat. Integral representation theorems in topological vector spaces . Trans. Amer. Math. Soc. 172 (1972) 373-397. MR 0312264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Kuang-ho Chen. Symmetrization of distributions and its application. II. Liouville type problem in convolution equations . Trans. Amer. Math. Soc. 171 (1972) 179-194. MR 0630201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] N. E. Gretsky and J. J. Uhl. Bounded linear operators on Banach function spaces of vector-valued functions . Trans. Amer. Math. Soc. 167 (1972) 263-277. MR 0295110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 91 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia